# SDR REXA2020102200704

- Difficulty date: October 5, 2020
- Submitted: October 22, 2020
- Operation: Air carrier
- Aircraft: N686BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7715
- Aircraft time: 30,849 hours, 30,288 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 601R387795
- Condition: Corroded
- Location: Bs 574
- Part time: 30,849 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO FLOOR TRACK IS CORRODED FS 574, LBL 9.0.  REMOVED AND REPLACED FLOOR TRACK AT LBL 9 FS 574 P/N 601R38779-5, IAW CRJ200 AMM 53-01-11-400-802.
"
